# SDR DALA2023020901034

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 83,296 hours, 25,847 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 ON WALKAROUND FOUND EVIDENCE OF POSSIBLE MISSING BONDED DOUBLER ON RT. SIDE OF VERT STAB. CORRECTIVE ACTION: REMOVED VERTICAL LOWER FWD TORQUE BOX PANEL AND ERA 605782-14 REV. 0 INSTALLED VERTICAL LOWER FWD TORQUE BOX PANEL AND ERA 605782-14 REV 0. COMPLIED WITH PRI 605782-14 REV 0., 1,2 AND 3 COMPARED WITH FINAL ERA 605782-14 REV. ORIGINAL. (9557428)
